| Model Number |
LW0057 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The lot number for the malfunction is unknown, therefore a manufacturing review could not be conducted.The device has not been returned for evaluation; therefore, the investigation is inconclusive as no objective evidence has been provided to confirm any alleged deficiency with the device.Based upon the available information, the definitive root cause is unknown.The device is labeled for single use.
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model lw0057 biopsy instrument allegedly experienced a break.This information was received from one source.The malfunction involved one patient with no patient consequences.The age, weight, and gender of the patient were not provided.